Archived

This topic is now archived and is closed to further replies.

Looking For Much Needed Advice

4 posts in this topic

Hi all,

I'm new to this site so let me give you some background about me. Im a male and Like many I have struggled with acne for years.From12-14 i had acne all over my face, back and chest, i was very prone to the painful cystic type. When i was a freshman in HS my derm put me on a low dosage of accutane for about maybe a year and it worked wonders. Cleared me up great except i would get the occasionally pimple/cyst here and there.

I am now 22 years old and I was on a treatment of solodyn and aczone which worked great and helping stop my breakouts and no longer needed them but sadly at my last checkup i had broken out a little and my Derm put me on Morgidox.

I have been on the Morgidox for rougly 45 days now and in my opinion it isnt helping, I have 3-4 random cyst on my body which I havent gotten in awhile and i keep getting red marks and whiteheads around my mouth,

I just got a refil of my aczone so im hoping this will help and I'm also going to my regualr doctor soon to see if this in anyway is due to a yeast problem from the anitibiotics.

Im just wondering if anyone has taken morgidox and had any luck with it, Ive read it takes up to 10 weeks to work but i dont get why it keeps allowing me to break out, mostly around my mouth. I'm also going back to my derm in two weeks, hopefully this medicine works or I may ask him to allow me to go back on solodyn,

Share this post


Link to post
Share on other sites

morgidox and soldyn are just different brands of the same drug (doxycycline), so i don't know why your derm would switch you from one to the other. Doxy's effects wear off after a while as the bacteria becomes resistant, that's why antibiotics are a bad solution to acne. I took doxy for 2 years, then again after a break for two months, and it really didn't do anything. I'd ask your derm for something new.

Share this post


Link to post
Share on other sites

morgidox and soldyn are just different brands of the same drug (doxycycline), so i don't know why your derm would switch you from one to the other. Doxy's effects wear off after a while as the bacteria becomes resistant, that's why antibiotics are a bad solution to acne. I took doxy for 2 years, then again after a break for two months, and it really didn't do anything. I'd ask your derm for something new.

Share this post


Link to post
Share on other sites

oh yeah, you're right...I've been on so many I get them all mixed up. Anyway, they'll all work for a couple of months then wear off...docs say "its the anti-inflammatory effect, not the anti-bacterial effect" but I don't believe it. Plus now I'm afraid if I ever really need antibiotics for something I've "used them all up"... seriously, I've been on almost all of them...

Share this post


Link to post
Share on other sites